| Catalog Number |
50341105 |
| Medical Device Problem Codes |
Crack (1135); Nonstandard Device (1420); Solder Joint Fracture (2324); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned.Photographs of the device confirmed the reported complaint.The tig weld has fractured resulting in the strike plate separating completely from the assembly.Manufacturing records were reviewed and there were no anomalies or non-conformances raised.However, photographs provided for previous complaints appeared to show an anomaly with regards to the tig weld quality.Investigation demonstrated that the issue was caused by inadequate operator technique during the tig weld operation.Qualification records for the welders are on record.External training courses have been scheduled.The effectiveness of the training will be tested by the external training firm.Owing to the high likelihood of failure for this product lot, a recall for this product lot has been initiated.No patient harm resulted from this device anomaly.
Event or Problem Description
It was reported that during a thr surgery, upon impaction of the cup, the strike plate of one (1) incipio offset cup impactor completely broke off and fell on the floor.The procedure resumed, after a non-significant delay, using a back-up device.No injury was reported as a consequence of this issue.